Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Since 2018, translations of PMM's articles have been published in special issues of the journals Mechanics of Solids and Fluid Dynamics:


Total articles in the database: 1923
In Russian (): 1124
In English (J. Appl. Math. Mech.): 799

Volume: 75 • Issue: 2 • Year: 2011 • Total articles: 13<< Previous issue | Next issue >>
Table of Contents
The papers of M.V. Keldysh in the field of mechanics and applied mathematics: (On the centenary of his birth)
Yu.F. Golubev
123-131
The equations of the approximate theory of the motion of a rigid body with a vibrating suspension point
A.P. Markeyev
132-139
The asymptotic properties of the motions of satellites in a central field due to internal dissipation
N.I. Amelkin
140-153
Normal modes of oscillations of a rotating membrane with a rigid central insert (an application of Heun functions)
V.P. Legostayev, A.V. Subbotin, S.N. Timakov, and Ye.A. Cheremnykh
154-164
The steady motions of a three-body system in weightlessness conditions
A.S. Sumbatov
165-170
The motion of a point mass on the surface of a smooth funnel
A.P. Blinov
171-175
The motion of a body supported at three points on a rough plane
G.M. Rozenblat
176-179
The discrete-time bioresource sharing model
V.V. Mazalov and A.N. Rettiyeva
180-188
Time-invariant and time-varying discontinuity structures for models described by the generalized Korteweg-Burgers equation
I.B. Bakholdin
189-209
The flow of ground waters around a Zhukovskii sheet pile
E.N. Bereslavskii
210-217
Cylindrically and spherically symmetrical rapid intense compression of an ideal perfect gas with adiabatic exponents from 1.001 to 3
Kh.F. Valiyev and A.N. Kraiko
218-226
The stability of the steady rotation of a system of three equidistant vortices outside a circle
L.G. Kurakin
227-234
Trapped surface waves in a periodic layer of a heavy liquid
S.A. Nazarov
235-244
Volume: 75 • Issue: 2 • Year: 2011 • Total articles: 13<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
webmaster
Rambler's Top100